... dosage I experienced stomach pain and pain in the kidneys and diahoria - this was on Thursday last week and I just thought I had a stomach upset - however I am still experiencing the stomach discomfort and the soreness in the kidneys and this is Sunday - the only thing that I have changed is the Crestor tablets. Could I be suffering a reaction to the new dosage - and if so - should I stop taking it?
My doctor increased my dosage from 10 to 20mg and the morning after I took the first of the new?
- 2 Jan 2010 by fx2106
- 2 January 2010
I would contact your doctor. If the medication is needed for something serious then you should continue to take it as advised until you contact your doctor. If this medication is for something that isn't of significant than you can stop taking it and contact your doctor when it's convenient. Hope this helps. Good Luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2014 • 1 answer
Posted 3 Jun 2015 • 3 answers
I have been on Celexa for 6 weeks 20mg. My doctor increased the dose to 40mg on Tues. Which is 4day?
Posted 29 Aug 2015 • 1 answer
Taking Lexapro 20mg for 12 years. it totally stopped workig had a mini break down. doctor increased?
Posted 22 Aug 2016 • 3 answers
Posted 29 Apr 2018 • 1 answer